Search research publications and outputs

  1. О спектрах открытых течений идеальной жидкости в кольцевых областях

    Ilin, K. & Morgulis, A., 2014, Исследования по мат. анализу, диф. уравнениям, мат. моделированию и их приложениям. Vladikavkaz: South Mathematical Institute of RAS, p. 408-419

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  2. [Formula Presented] structures in odd-odd [Formula Presented] and alignment processes in superdeformed praseodymium nuclei

    Brown, T. B., Pfohl, J., Riley, M. A., Hartley, D. J., Sarantites, D. G., Devlin, M., LaFosse, D. R., Lerma, F., Archer, D. E., Clark, R. M., Fallon, P., Hibbert, I. M., Joss, D. T., Nolan, P. J., O'Brien, N. J., Paul, E. S., Sheline, R. K., Simpson, J., Wadsworth, R. & Sun, Y., 1 Jan 1997

    Article in Physical Review C - Nuclear Physics

  3. Zika-Virus-Related Photo Sharing on Pinterest and Instagram

    Fung, IC-H., Blankenship, E. B., Goff, M. E., Mullican, L. A., Chan, K. C., Saroha, N., Duke, C. H., Eremeeva, M. E., Fu, K-W. & Tse, Z. T. H., Dec 2017

    Article in Disaster Medicine and Public Health Preparedness

  4. Zero-infinity laws in Diophantine approximation

    Bugeaud, Y., Dodson, M. M. & Kristensen, S., 23 May 2005

    Article in The Quarterly Journal of Mathematics

  5. Yrast and near-yrast excitations up to high spin in (100)(48)Cd(52)

    Clark, RM., Wilson, JN., Appelbe, D., Carpenter, MP., Chiara, CJ., Cromaz, M., Deleplanque, MA., Devlin, M., Diamond, RM., Fallon, P., Fossan, DB., Janssens, RVF., Jenkins, DG., Kelsall, N., Koike, T., LaFosse, DR., Lane, GJ., Lee, IY., Macchiavelli, AO., Sarantites, DG. & 10 others, Seweryniak, D., Starosta, K., Stephens, FS., Svensson, CE., Vetter, K., Wadsworth, R., Waddington, JC., Ward, D., Wiedenhover, I. & Brown, BA., 6 Mar 2000

    Article in Physical Review C

  6. Yangians and classical Lie algebras

    Molev, A., Nazarov, M. & Olshanski, G., 1996

    Book/Film/Article review in Russian Math. Surveys

  7. Yangians and Capelli identities

    Nazarov, M., 1998, Kirillov's Seminar on Representation Theory. Olshanski, G. I. (ed.). 2 ed. American Mathematical Society, Vol. 181. p. 139-164 26 p. (American Mathematical Society Translations; vol. 181, no. 2).

    Research output: Chapter in Book/Report/Conference proceedingChapter

Previous 1 2 3 4 5 6 7 8 ...99 Next